Previous |  Up |  Next

Article

References:
[1] Chlodovsky I.: Sur le développement des fonctions dans un intervalle infini en séries de polynômes de M. S. Bernstein. Compositio Math., 4 (1937), 380-393. MR 1556982
[2] Hsu L. C.: A new type of polynomials approximating a continuous or integrable function. Studia Mathematica 18 (1959), 43-48. MR 0102687 | Zbl 0085.05301
[3] Hsu L. C., Hsu L. P.: On a new class of approximating polynomials for real functions. Science Record, new ser. (Academia Sinica), 3 (1959), 65 - 70. MR 0102688 | Zbl 0083.04903
[4] Kantorovitch L. V.: Sur certains développement suivant les polynômes de la forme de S. Bernstein I, II. С. R. Acad. Sci. URSS (1930), 563-568, 595-560.
[5] Lorentz G. G.: Bernstein polynomials. (1953), Chapters I, II. MR 0057370 | Zbl 0051.05001
Partner of
EuDML logo